# SDR CA071001001

- Difficulty date: September 9, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: FW35594
- Condition: Failed
- Location: Engine
- Part time: 3,091 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ENGINE THROTTLE FOR TAXI OVERTEMP SIGNAL, AIRCRAFT ABORTED TAKEOFF. VISUAL INSPECTION REPORTED METAL IN TAIL PIPE, SUSPECT HP 1 TURBINE BLADE FAILURE. FURTHER INFORMATION WILL BE SUBMITTED AFTER ENGINE TEAR DOWN. ENGINE BEING INDUCTED AT RRC. (TC NR 20071001001)
